# SDR AALA202406104525

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 66,148 hours, 27,591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GRO UNDED: SMOKE ODOR FUMES REPORTED EVENT. ACCOMPLISHED SMOKE FUMES INITIAL TROUBLESHOOTING ODOR CARD 08L00021001. NO ODORS FOUND, NOT FAULT FOUND.
